69.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

RA drugs after breast cancer

2 REPLIES 2
Jewels994
Member

Re: RA drugs after breast cancer

Had my emergency rheumatology appointment yesterday. It was a long day but my rheumatologist has covered all bases. The forms have been filled in for me to start Rituximab if/when necessary. If I start to flare and prednisolone isn’t enough I just need to phone to arrange to start. Just knowing that everything’s in place puts my mind at ease.

Anna_BCC
Member

Re: RA drugs after breast cancer

Hi Jewels994

 

Sorry that you haven't had a reply yet.  You may find it helpful to speak to one of our trained specialists on the free Helpline, 0808 800 6000.

 

Alternatively you can ask one of our experts in the Ask Our Nurses area of the Forum and they can respond to you online.

 

Best wishes
Anna
Digital Community Officer

Jewels994
Member

RA drugs after breast cancer

I wasn’t quite sure where to post this. I had a letter from my rheumatologist today telling me to stop two of my RA drugs with immediate effect. One of the drugs may cause a bad reaction with the radiotherapy which I am due to start soon. The other is not recommended for people after a cancer diagnosis as there is a possibility it may cause malignancy. I’ve been given a course of prednisolone to tide me over and will be seeing her on Monday to discuss alternative treatments.